Breast going red

Forum for your experiences, tips, queries, advice on radiotherapy

Moderators: pennycsf, PaddyFrog, KarenVM87, Cathy Allen

Earth Mother
Posts: 16
Joined: Mon Nov 01, 2010 11:16 pm

Breast going red

Postby Earth Mother » Wed Feb 09, 2011 8:59 pm

After three sessions of radiotherapy, my breast is bright red - not quite a pillar box red but a Coxes Pippin (not sure of spelling) shade of motley red and pink. It's quite vivid.

The machine operator is going to show this to a doctor tomorrow because she said that it was not usual for it to go red during the treatment. And yet people on this Forum state that they can get a burning sensation on their skin.

Can others tell me what happened to them?

biggles
Posts: 107
Joined: Mon Jan 25, 2010 3:16 pm

Re: Breast going red

Postby biggles » Thu Feb 10, 2011 12:10 am

Hi Earth Mother
Hhhmmm! I had 5 weeks rads after chemo. I was certainly into the second week before I started to get skin problems - red, like sunburn. By the end it became a sort of fairly severe sunburn. :oops: Sounds like you may be particularly sensitive, so see the oncologist as the nurse has said. We are all different, and do let us know what they tell you.

Hang on in,

Biggles

Earth Mother
Posts: 16
Joined: Mon Nov 01, 2010 11:16 pm

Re: Breast going red

Postby Earth Mother » Fri Feb 11, 2011 8:18 pm

Thanks Biggles. The technicians said that the skin isn't expected to go so red (and it's got worse since I last posted) in the first week. I have been prescribed some cream (Ialuset), organised by the technicians, but the doctor said that it was not necessary to see me personally.

I have a break from radiotherapy over the weekend but shall insist on seeing the doctor on Monday, if it remains the same.


Return to “Radiotherapy”

Who is online

Users browsing this forum: No registered users and 1 guest